EconPapers    
Economics at your fingertips  
 

Les modéles de choix discret

André de Palma () and Jacques Thisse

Annals of Economics and Statistics, 1989, issue 14, 151-190

Abstract: This paper surveys the main probabilistic discrete choice models used in economics and psychology. We first discuss the historical and epistemological foundations of these models. The two main families are considered: models with stochastic choice rule and stochastic utility models. A detailed study of the multinomial logit is probided. Two major generalizations of this model are then presented. Finally, we deal with stochastic dependence among choices.

Date: 1989
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.jstor.org/stable/20075743 (text/html)

Related works:
Working Paper: Les modèles de choix discret (1989)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:adr:anecst:y:1989:i:14:p:151-190

Access Statistics for this article

Annals of Economics and Statistics is currently edited by Laurent Linnemer

More articles in Annals of Economics and Statistics from GENES Contact information at EDIRC.
Bibliographic data for series maintained by Secretariat General () and Laurent Linnemer ().

 
Page updated 2025-03-19
Handle: RePEc:adr:anecst:y:1989:i:14:p:151-190